Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Bleeding from throat, suspicion of weak membranes. What is the remedy?

hello brother has a little bleeding from his throat...he spits out blood ...frsh blood bright in very small happened a few years before...when we got many tests done for that,...took him to many specialists..but they might be a result of weak membranes in that he is in the USA...and has it comes along with sore throat ...was jus worried...if u can please help me with this...
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Swathy,
Thanks for query.
It seems that this bleeding might be due to congestion in the throat or on tonsils due to infection.
It may be due to taking fried or junk food.
Do listerine gargles.
He might required antibiotic course.
He may take vitamin B.complex,folic acid tablet if he is having ulcer in the mouth due to weak mucous membrane.
Ok and bye.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor